MathSciNet Relay Station
MathSciNet bibliographic data
MR934882 03E55 (03E05 03E35)
Donder, Hans-Dieter; Koepke, Peter; Levinski, Jean-Pierre Some stationary subsets of ${\scr P}(\lambda)$. Proc. Amer. Math. Soc. 102 (1988), no. 4, 1000–1004.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement